Volume 4, Issue 4
On Error Estimate of the Boundary Element Method for Parabolic Equations in a Time-Dependent Interval

Chin-Hsien Li

DOI:

J. Comp. Math., 4 (1986), pp. 329-340

Published online: 1986-04

Preview Full PDF 118 1402
Export citation
  • Abstract

This paper discusses the direct boundary element method for parabolic equations in a time-dependent interval. An optimal estimate of the error in maximum norm for the boundary element collocation scheme is given.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-4-329, author = {Chin-Hsien Li}, title = {On Error Estimate of the Boundary Element Method for Parabolic Equations in a Time-Dependent Interval}, journal = {Journal of Computational Mathematics}, year = {1986}, volume = {4}, number = {4}, pages = {329--340}, abstract = { This paper discusses the direct boundary element method for parabolic equations in a time-dependent interval. An optimal estimate of the error in maximum norm for the boundary element collocation scheme is given. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9595.html} }
TY - JOUR T1 - On Error Estimate of the Boundary Element Method for Parabolic Equations in a Time-Dependent Interval AU - Chin-Hsien Li JO - Journal of Computational Mathematics VL - 4 SP - 329 EP - 340 PY - 1986 DA - 1986/04 SN - 4 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9595.html KW - AB - This paper discusses the direct boundary element method for parabolic equations in a time-dependent interval. An optimal estimate of the error in maximum norm for the boundary element collocation scheme is given.
Chin-Hsien Li. (1970). On Error Estimate of the Boundary Element Method for Parabolic Equations in a Time-Dependent Interval. Journal of Computational Mathematics. 4 (4). 329-340. doi:
Copy to clipboard
The citation has been copied to your clipboard